Karl Kosler

Karl Kosler

Professor
Mathematics

N213

karl.kosler@uwc.edu
(262) 521-5493
Publications 

On hereditary rings and Noetherian V-rings, Pacific Journal of Mathematics, Vol. 103, No. 2, 1982.

Semicritical rings and coprimitive ideals, Communications in Algebra, Vol. 12, No. 9, 1984.

Semicritical rings and the quotient problem, Canadian Mathematics Bulletin, Vol. 27, No. 2, 1984.

Krull symmetric Noetherian rings and their homogeneous components (with Ann K. Boyle), Journal of Pure and Applied Algebra, Vol. 41, No. 1, 1986.

Delta modules and prime links (with Ann K. Boyle), Communications in Algebra, Vol. 15, No.11, 1987.

Localization at collections of minimal primes (with Ann K. Boyle), Journal of Algebra, Vol. 119, No. 1, 1988.

Module extensions and the second layer condition, Communications in Algebra, Vol. 20, No. 1, 1992.
Classical Krull dimension and the second layer condition, Ring Theory: Proceedings of the Ohio State-Denison Conference, 1992, World Scientific Publishing.

Normalizing extensions and the second layer condition, Ring Theory: Proceedings of the Ohio State-Denison Conference, 1996, Birkhauser Publishing.

The second layer condition relative to a torsion radical, Communications in Algebra, Vol. 25, No. 1, 1997.

On the second layer condition in finite extensions (with Paul Kim), The East-West Journal of mathematics, Vol. 2, No.1,  2000.
Symmetric radicals over Noetherian rings, Boletin de la Sociedad Matematica Mexicana, Vol. 7, No. 3, 2001.
On symmetric radicals over fully semiprimary Noetherian rings, Journal of Algebra and its Applicatons, Vol. 2, No. 3, 2003.

Finite normalizing extensions of FSN rings, Communications in Algebra, Vol. 34, No. 10, 2006.
The semigroup of right ideals of a right weakly regular ring (with Henry Heatherly and Ralph Tucci), Mathematica Pannonica, Vol. 18, No. 2, 2007.

Extending torsion radicals, Journal of Algebra and its Applications, Vol. 7, No. 1, 2008.

Semigroups of ideals of right weakly regular rings (with Henry Heatherly and Ralph Tucci), JP Journal of Algebra, Number Theory and Applications, Vol. 15, No. 2, 2009.

Education 

BS, MS, Ph.D. Mathematics/UW-Milwaukee